# SDR UIEA2015121700744

- Difficulty date: December 16, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,066 hours, 22,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 105725
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FLOOR & AISLE EMER LIGHTS INOPERATIVE A ZONE.  TROUBLE SHOT RT SIDE EMER FLOOR LIGHTS ZONE A IAW WDM 33-51-16, BATTERY M730 FOUND UNSERVICEABLE.  REPLACED BATTERY & OPERATIONS CHECKED IAW AMM 33-51-07.
